Mathematische Nachrichten

Cover image for Vol. 286 Issue 2‐3

February 2013

Volume 286, Issue 2-3

Pages 105–319

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Cover Picture

      Version of Record online: 31 JAN 2013 | DOI: 10.1002/mana.201390004

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Issue Information

      Version of Record online: 31 JAN 2013 | DOI: 10.1002/mana.201390005

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
  4. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. Propagation of CR extendibility at the vertex of a complex sector (pages 109–117)

      Luca Baracco and Stefano Pinton

      Version of Record online: 2 NOV 2012 | DOI: 10.1002/mana.201010007

    2. On the negative squares of a class of self-adjoint extensions in Krein spaces (pages 118–148)

      Jussi Behrndt, Annemarie Luger and Carsten Trunk

      Version of Record online: 9 NOV 2012 | DOI: 10.1002/mana.201000154

    3. Differential universality (pages 160–170)

      Thomas Christ, Jörn Steuding and Vagia Vlachou

      Version of Record online: 6 NOV 2012 | DOI: 10.1002/mana.201200036

    4. On the degree of compositum of two number fields (pages 171–180)

      Paulius Drungilas, Artūras Dubickas and Florian Luca

      Version of Record online: 17 OCT 2012 | DOI: 10.1002/mana.201200124

    5. Basic results for functional differential and dynamic equations involving impulses (pages 181–204)

      Márcia Federson, Jaqueline Godoy Mesquita and Antonín Slavík

      Version of Record online: 2 NOV 2012 | DOI: 10.1002/mana.201200006

    6. Note on the Serre-Swan theorem (pages 272–278)

      Archana S. Morye

      Version of Record online: 23 NOV 2012 | DOI: 10.1002/mana.200810263

    7. Grothendieck-Lidskiǐ theorem for subspaces of Lp-spaces (pages 279–282)

      Oleg Reinov and Qaisar Latif

      Version of Record online: 17 OCT 2012 | DOI: 10.1002/mana.201100112

SEARCH

SEARCH BY CITATION